Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 34, NWS Austin/San Antonio, TX

March 18, 20164 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 18, 2016, 6:49 PM CDT for 4 counties in Texas. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2016, 6:49 PM CDT (23:49 UTC)
Expired
Mar 18, 2016, 7:45 PM CDT
In force
56 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Caldwell County, TX, Comal County, TX, Guadalupe County, TX, Hays County, TX

The radar

The Austin/San Antonio radar (KEWX), 24 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 7:00 PM CDTHAIL 0.71 Se Wimberley, TX
Mar 18, 7:10 PM CDTHAIL 1Hays City, TX
Mar 18, 7:30 PM CDTTSTM WND DMGKyle, TXPOWER LINES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 18, 4:09 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 11.8 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2016-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2235 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2016-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2235 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
470 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

727 
WUUS54 KEWX 182349
SVREWX
TXC055-091-187-209-190045-
/O.NEW.KEWX.SV.W.0034.160318T2349Z-160319T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
649 PM CDT FRI MAR 18 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CALDWELL COUNTY IN SOUTH CENTRAL TEXAS...
  EASTERN COMAL COUNTY IN SOUTH CENTRAL TEXAS...
  CENTRAL GUADALUPE COUNTY IN SOUTH CENTRAL TEXAS...
  HAYS COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 745 PM CDT

* AT 648 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  WOODCREEK... OR NEAR DRIPPING SPRINGS...MOVING SOUTHEAST AT 35
  MPH. THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZE HAIL AND
  60 MPH WIND GUSTS. THIS STORM APPEARS TO BE TRANSITIONING TO A
  STRAIGHT LINE WIND THREAT.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NEW BRAUNFELS...SAN MARCOS...SEGUIN...LOCKHART...WIMBERLEY...DRIPPING
  SPRINGS...CANYON LAKE DAM...KYLE...BUDA...CANYON LAKE...WOODCREEK...
  MARTINDALE...UHLAND...SANTA CLARA...NIEDERWALD...BEAR CREEK...STAPLES...
  GERONIMO...DRIFTWOOD AND MCQUEENEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2985 9748 2949 9807 2996 9838 3025 9802
TIME...MOT...LOC 2348Z 324DEG 30KT 3009 9810 

HAIL...1.00IN
WIND...60MPH
 
$$

LJH
2 follow-up statements
523 
WWUS54 KEWX 182357
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
657 PM CDT FRI MAR 18 2016

TXC055-091-187-209-190045-
/O.CON.KEWX.SV.W.0034.000000T0000Z-160319T0045Z/
CALDWELL TX-COMAL TX-GUADALUPE TX-HAYS TX-
657 PM CDT FRI MAR 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR WESTERN CALDWELL...EASTERN COMAL...CENTRAL GUADALUPE AND HAYS
COUNTIES...

AT 656 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
WOODCREEK...OR NEAR WIMBERLEY...MOVING SOUTHEAST AT 35 MPH. THE
STRAIGHT-LINE WINDS IN THIS STORM ARE INTENSIFYING TO 70 MPH AS THE
STORM HEADS TOWARDS WIMBERLEY.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
NEW BRAUNFELS...SAN MARCOS...SEGUIN...LOCKHART...WIMBERLEY...DRIPPING
SPRINGS...CANYON LAKE DAM...KYLE...BUDA...CANYON LAKE...WOODCREEK...
MARTINDALE...UHLAND...SANTA CLARA...NIEDERWALD...BEAR CREEK...STAPLES...
GERONIMO...DRIFTWOOD AND MCQUEENEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2985 9748 2949 9807 2996 9838 3025 9802
TIME...MOT...LOC 2356Z 324DEG 30KT 3003 9805 

HAIL...1.00IN
WIND...70MPH
 
$$

LJH
797 
WWUS54 KEWX 190036
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
736 PM CDT FRI MAR 18 2016

TXC055-091-187-209-190045-
/O.CON.KEWX.SV.W.0034.000000T0000Z-160319T0045Z/
CALDWELL TX-COMAL TX-GUADALUPE TX-HAYS TX-
736 PM CDT FRI MAR 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR WESTERN CALDWELL...EASTERN COMAL...CENTRAL GUADALUPE AND
SOUTHEASTERN HAYS COUNTIES...

AT 735 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SAN MARCOS...
MOVING SOUTHEAST AT 25 MPH. WIND GUSTS UP TO 50 MPH HAVE BEEN
OBSERVED IN NEW BRAUNFELS AND SAN MARCOS...BUT WIND GUSTS UP TO 60
MPH ARE STILL POSSIBLE. THIS STORM CONTINUES TO TRANSITION TOWARD A
STRAIGHT-LINE WIND THREAT...BUT NICKEL SIZE HAIL IS STILL POSSIBLE.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NEW BRAUNFELS...SAN MARCOS...SEGUIN...LOCKHART...WIMBERLEY...CANYON LAKE
DAM...KYLE...BUDA...CANYON LAKE...MARTINDALE...UHLAND...SANTA CLARA...
NIEDERWALD...STAPLES...GERONIMO...MCQUEENEY...KINGSBURY...ZORN...FENTRESS
AND MOUNTAIN CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2985 9748 2949 9807 2987 9831 3012 9785
TIME...MOT...LOC 0035Z 323DEG 22KT 2987 9791 

HAIL...0.88IN
WIND...60MPH
 
$$

LJH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 6:33 PM CDT, 16 minutes earlier.

Area forecast discussion, Mar 18, 6:33 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
633 PM CDT FRI MAR 18 2016

.AVIATION...
MOST CONVECTION SHOULD REMAIN WEST OF KAUS AND WILL ONLY MENTION
VCTS THERE. BROKEN LINE OF STORMS SHOULD IMPACT THE SAN ANTONIO
SITES AND DEL RIO SHORTLY AFTER 00Z. ONCE THE FRONT MOVES
THROUGH...GUSTY WINDS WILL PREVAIL FROM THE NORTH AND CONVECTION
CHANCES DECREASE.

&&

.PREV DISCUSSION... /ISSUED 321 PM CDT FRI MAR 18 2016/

SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...

SHORT-RANGE MODEL TRENDS ACCELERATED THE COLD FRONT SPEED EARLIER
TODAY...ONLY TO REACT TO DAYTIME MIXING/PRE-FRONTAL GRAVITY WAVE AND
SLOW IT DOWN AGAIN IN MORE RECENT RUNS. THIS HAS RESULTED IN A
MIGRATION WESTWARD OF THE EXPECTED STORM INITIATION AND THREAT
FOR STORMS TO TAP INTO DEEP LAYER INSTABILITY/HIGHER CAPES. AS
SUCH THE SPC IS MONITORING OUR HILL COUNTRY AND RIO GRANDE PLAINS
COUNTIES FOR A POSSIBLE SVR THUNDERSTORM WATCH. A FEW ELEVATED
CELLS WERE FORMING OVER THE HILL COUNTRY AT THE TIME OF THE AFD
ISSUANCE.

POPS WERE SHAVED BACK SLIGHTLY OVER EASTERN AND CENTRAL TX
COUNTIES TONIGHT...BUT WOULD EXPECT THE SLIGHTLY DELAYED FROPA
OVER SOUTHEASTERN COUNTIES TO STILL TRIGGER CONVECTION...MAINLY
LATE THIS EVENING/LATE TONIGHT. BEST QPF AND ENVIRONMENT FOR
SEVERE WEATHER IS FOR THE RIO GRANDE PLAINS COUNTIES...AND THE
EARLY AFTERNOON HI-RES RUNS DEPICT A SMALL CLUSTER OF STORMS
TRIGGERED BY THE SERANIAS DEL BURROS THAT COLLIDE WITH THE FRONT.
LARGE HAIL AND DAMAGING WINDS REMAIN PRIMARY THREATS...AND THE
BETTER SHEAR VALUES WILL BE MAINLY BOUNDARY-DEPENDENT.

RAIN CHANCES ARE TRENDING DOWNWARD TOWARD THE END OF TONIGHT...AND
CONSERVATIVE POPS ARE FORECAST SATURDAY MORNING AS JUST A FEW
SHOWERS OVER SRN/SE COUNTIES. CLOUDS SHOULD CLEAR THE AREA BY
MIDDAY A FAIRLY DEEP LAYER OF FRONTAL WINDS SHOULD MIX DOWN AND
KEEP GUSTY CONDITIONS IN THE FORECAST THROUGH SATURDAY. WINDS
RELAX SATURDAY NIGHT TO ALLOW FOR THE COOLEST AIR TEMPS SINCE
AROUND MAR 4TH. NO FREEZES ARE ANTICIPATED AT THIS TIME...BUT AN
ISOLATED FREEZE IN PROTECTED VALLEYS OF THE HILL COUNTRY COULD NOT
BE RULED OUT.

LONG TERM (SUNDAY THROUGH FRIDAY)...
DRY AND STABLE AIR CONTINUES OVER THE AREA SUNDAY WITH LIGHT
DAYTIME CAA LEADING TO ANOTHER COLD NIGHT IN THE 30S AND LOW 40S.
SOUTH WINDS RETURN BY MIDDAY MONDAY AND PERSIST TO OPEN UP GULF
MOISTURE INTO THE AREA BY TUESDAY MORNING. BY WEDNESDAY...MORNING
CLOUDINESS RETURNS AND ANOTHER UPPER TROUGH IS IN POSITION TO
BRING A CHANCE OF STORMS AND ANOTHER COLD FRONT WEDNESDAY NIGHT
INTO THURSDAY. THIS TROUGH HAS TRENDED FASTER AND MORE POLAR IN
NATURE THAN THE CURRENT SYSTEM MOVING THROUGH. THIS TREND USUALLY
LEADS TO WEAKER STORM SYSTEMS AND NOT MUCH RAIN. POPS WERE
SHIFTED FORWARD BY ABOUT 6-12 HOURS OVER PREVIOUS FORECASTS...WITH
STABLE AND POST-FRONTAL CONDITIONS EXPECTED AGAIN BY THURSDAY
EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              48  61  42  65  42 /  50  -    0   0   0
AUSTIN BERGSTROM INTL AIRPORT  48  62  37  64  35 /  50  -    0   0   0
NEW BRAUNFELS MUNI AIRPORT     49  63  41  66  38 /  60  10   0   0   0
BURNET MUNI AIRPORT            44  60  39  61  37 /  40  -    0   0   0
DEL RIO INTL AIRPORT           52  62  45  66  44 /  50  10   0   0   0
GEORGETOWN MUNI AIRPORT        46  60  38  62  36 /  40  -    0   0   0
HONDO MUNI AIRPORT             48  64  40  67  38 /  60  10   0   0   0
SAN MARCOS MUNI AIRPORT        49  62  40  64  39 /  50  10   0   0   0
LA GRANGE - FAYETTE REGIONAL   52  61  43  65  39 /  50  20   0   0   0
SAN ANTONIO INTL AIRPORT       49  63  42  66  41 /  60  10   0   0   0
STINSON MUNI AIRPORT           50  64  44  67  42 /  60  20   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...HAMPSHIRE
SYNOPTIC/GRIDS...OAKS
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Mar 18, 4:38 AM CDT, 14 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
438 AM CDT FRI MAR 18 2016

TXZ171>173-183>194-202>209-217>225-228-191100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
438 AM CDT FRI MAR 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON
THROUGH EARLY SATURDAY MORNING AS A STRONG COLD FRONT MOVES
THROUGH THE REGION. THESE STORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WINDS AND LARGE HAIL. LOCALLY HEAVY RAINFALL IS ALSO
POSSIBLE WITH THESE STORMS. THE STORMS MAY DEVELOP INTO A LINE AS
THEY APPROACH THE INTERSTATE 35 CORRIDOR AND MOVE INTO THE COASTAL
PLAINS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, Mar 18, 6:09 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
609 PM CDT FRI MAR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     HAIL             1 SSE ROUND MOUNTAIN    30.42N  98.35W
03/18/2016  E1.50 INCH       BLANCO             TX   TRAINED SPOTTER

            PING PONG SIZED HAIL MIXED WITH COPIOUS AMOUNTS OF PEA
            TO NICKEL.

&&

EVENT NUMBER EWX1600065

HAMPSHIRE
Local storm report, Mar 18, 6:13 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
613 PM CDT FRI MAR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             2 S ROUND MOUNTAIN      30.41N  98.35W
03/18/2016  E1.00 INCH       BLANCO             TX   BROADCAST MEDIA

&&

EVENT NUMBER EWX1600066

HAMPSHIRE
Local storm report, Mar 18, 6:21 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
621 PM CDT FRI MAR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HAIL             MEDINA                  29.80N  99.25W
03/18/2016  E1.00 INCH       BANDERA            TX   PUBLIC

&&

EVENT NUMBER EWX1600067

SBS
Special weather statement, Mar 18, 6:42 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
642 PM CDT FRI MAR 18 2016

TXZ187-189-204-205-190015-
BANDERA TX-BEXAR TX-KENDALL TX-MEDINA TX-
642 PM CDT FRI MAR 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BEXAR...SOUTHWESTERN
KENDALL...SOUTHEASTERN BANDERA AND EAST CENTRAL MEDINA COUNTIES UNTIL
715 PM CDT...

AT 642 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BOERNE...MOVING SOUTH AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BOERNE...HELOTES...FAIR OAKS RANCH...CROSS MOUNTAIN...BERGHEIM...WALNUT
GROVE...CLIFF...NELSON CITY...KREUTZBERG...MICO...PIPE CREEK...LAKEHILLS...
GREY FOREST...CASCADE CAVERNS AND SCENIC OAKS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2989 9863 2982 9857 2979 9858 2974 9865
      2975 9862 2974 9861 2945 9875 2946 9892
      2951 9894 2979 9893 2979 9892 2990 9892
TIME...MOT...LOC 2342Z 002DEG 13KT 2979 9882

AAT
Local storm report, Mar 18, 6:45 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
645 PM CDT FRI MAR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             1 ENE SUNRISE BEACH VIL 30.59N  98.41W
03/18/2016  E1.00 INCH       LLANO              TX   PUBLIC

&&

EVENT NUMBER EWX1600068

SBS
Local storm report, Mar 18, 6:49 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
649 PM CDT FRI MAR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             2 N HUNT                30.10N  99.33W
03/18/2016  E1.75 INCH       KERR               TX   PUBLIC

            HAIL STARTED OUT AS PEA SIZE AROUND 515PM THEN
            INCREASED TO GOLF BALL SIZE BY 540PM

&&

EVENT NUMBER EWX1600069

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 4:13 PM CDTSpecial Weather StatementEWXKerr47 min
Mar 18, 4:20 PM CDTSpecial Weather StatementEWXReal40 min
Mar 18, 4:38 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall, Kerr37 min
Mar 18, 4:42 PM CDTSevere Thunderstorm WarningEWXBurnet48 min
Mar 18, 4:59 PM CDTAreal Flood AdvisoryEWXGillespie, Kerr, Real2 hr
Mar 18, 5:11 PM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kendall, Kerr64 min
Mar 18, 5:17 PM CDTSpecial Weather StatementEWXReal43 min
Mar 18, 5:17 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Llano, Travis58 min
Mar 18, 5:50 PM CDTSevere Thunderstorm WarningEWXVal Verde85 min
Mar 18, 6:09 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Hays, Kendall66 min
Mar 18, 6:13 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kerr, Real62 min
Mar 18, 6:19 PM CDTFlash Flood WarningEWXEdwards, Real3 hr
Mar 18, 6:42 PM CDTSpecial Weather StatementEWXKendall33 min
Mar 18, 6:42 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Llano, Travis48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.